Projections of projective curves with higher linear syzygies

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 556
  • Download : 0
In this article, we prove that the inner projection of a projective curve with higher linear syzygies has also higher linear syzygies. Specifically, if a very ample line bundle L on a smooth projective curve X satisfies property N(p) for p >= 1 and H(1) (L(circle times)2) = 0, then 2(-q) satisfies property N(p-1) for any point q is an element of X. We also give simple proofs of well-known theorems about syzygies and raise some questions related to the line bundles of degree 2g which do not satisfy property N(1).
Publisher
TAYLOR FRANCIS INC
Issue Date
2005
Language
English
Article Type
Article
Citation

COMMUNICATIONS IN ALGEBRA, v.33, no.7, pp.2299 - 2305

ISSN
0092-7872
DOI
10.1081/AGB-200063593
URI
http://hdl.handle.net/10203/90694
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0